# SDR ASAA2019121683616

- Difficulty date: October 28, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,831 hours, 5,474 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND #2 ENG FAULT, MSG # 75-20832, T3 SIGNAL OUT OF RANGE, LONG TIME FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. DEFERRED 450 FLT HRS, REQ SECOND DEFERRAL C/N 28010481 INSTALLED DEFERRED PER T/C 78273000. PERFORMED B737-900 FIM 75-33 TASK 802 FAULT 75-20832 REMAINS CURRENT AND IN HISTORY. T3 SENSOR CHECKS GOOD. UPON INSPECTION FOUND HARNESS J10 RESISTANCE OUT OF LIMITS. REMOVED AND REPLACED ENG #2 J10 HARNESS PER B737-900 AMM 73-21-06. PERFORMED ALL FADEC SYSTEM TESTS WITH NO DEFECTS TO NOTE. PER AMM 73-21-00. PLACED AIRCRAFT BACK IN NORMAL CONFIGURATION. THIS CLEARS PLT.
